# SDR PCAA9500242

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST NR 2 HYDRAULIC QUANTITY AND PRESSURE, AFTER 20 MINUTES HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  INSPECTED, FOUND O-RING ON UNION OF GROUND HYDRAULIC LINE LEAKING.  REPLACED O-RING, REMOVED AND REPLACED HYDRAULIC PUMP.  OPERATIONAL CHECKED SYSTEM IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
